Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Endomorphism rings of reduced torsion-free modules over complete discrete valuation rings

Author: Wolfgang Liebert
Journal: Trans. Amer. Math. Soc. 169 (1972), 347-363
MSC: Primary 16A64
MathSciNet review: 0306268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to find necessary and sufficient conditions that an abstract ring be isomorphic to the ring of all endomorphisms of a reduced torsion-free module over a (possibly noncommutative) complete discrete valuation ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A64

Retrieve articles in all journals with MSC: 16A64

Additional Information

PII: S 0002-9947(1972)0306268-1
Keywords: Complete discrete valuation ring, reduced torsion-free module, endomorphism ring, finite endomorphisms, Jacobson radical, sum of all minimal nonradical right (left) ideals, finite topology and $ J$-finite topology on endomorphism rings
Article copyright: © Copyright 1972 American Mathematical Society